# SDR CA960711004

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: HDS1127710
- Condition: Leaking
- Location: Green Hyd Sys
- Part time: 17,823 hours
- Component: 3549H1
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE AIRCRAFT WAS TAXIING FOR TAKEOFF AN O-RING ON THE GREEN HYDRAULIC SYSTEM HIGH PRESSURE FILTER FAILED ALLOWING FUMES INTO THE CABIN. AIRCRAFT EVACUATED. O-RING FROM AREA WHICH DOES NOT REQUIRE ONGOING MAINTENANCE AND IS BELIEVED TO BE ORIGINAL. ON REMOVAL SHAPE OF O-RING INDICATED IT WAS INSTALLED PINCHED ON ONE SIDE AND THROUGH TIME WORKED ITS WAY OUT TO A POINT WHERE A TINY LEAK OCCURRED CAUSING FINE MIST WHICH FOUND ITS WAY INTO THE CABIN.
